# SDR SWIA200515084

- Difficulty date: May 31, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,565 hours, 6,765 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO SLC, F/O'S SIDE WINDOW CRACKED.  REPLACED RIGHT SIDE WINDOW PER MM 56-12-01.  OPERATIONAL CHECK GOOD.  P/N OFF 601R33033-12, S/N OFF 01353H5453.
